# SDR DL76G092029

- Difficulty date: December 22, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 35,403 hours, 10,220 cycles
- Engine: Ge CF680C2B6F
- Engine time: 50,872 hours, 8,112 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Part number: 80217010
- Condition: Broken
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RT ENGINE HPSOV EICAS ALERT-RT PACK OFF- RT BLEED OFF.  FOUND NR 2 WIRE TERMINAL BROKEN AT HPSOV CAPPED AND SECURED WIRE.  FWD TO MCO/PLAC IAW MEL 36-11-02.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
